# SDR HNAA2021101800498

- Difficulty date: September 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS POSSIBLE CRACKS AROUND 21 RIVETS AT FR 77 BTW STR 2R-9R .... PERFORMED PT INSPECTION IAW EASI NDTM. FOUND CRACKS AT 1 RIVET .... ACCOMPLISHED REPAIR OF CRACKED SKIN AROUND 1 FASTENER AT FR 77 BTW STGR 3R-4R IAW EMB 145 SRM 53-32-01 ITEM 9 AND EO1-53-21-0288
